# SDR SWAA2021112340598

- Difficulty date: November 5, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737*
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LES 105.26 AT LT HORIZONTAL STABILIZER ; 2021-461108 / [01] TOOL USED: TEMPERATURE CONTROLLER PN P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPLACED RIB LOC LEADING EDGE LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 186A1001 REV A; SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CORRECTED STEP 2.  REPLACED RIB LOC LEADING EDGE LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV A; SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPLACED RIB LOC LEADING EDGE LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV A; SEE INDIVIDUAL SIGNOFFS BELOW.
